| Catalog Number |
241-01-106 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
03/18/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Revision surgery - due to unknown revision reason, femur only revision.
Additional Manufacturer Narrative
Complaint has been evaluated and is similar to report number 1644408-2024-01074; 241-02-104, s800 - revision surgery, revision surgery.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.